# SDR AALA20111208LGA01

- Difficulty date: December 7, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 58,675 hours, 30,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ESCAPE PATH LIGHT AT SEAT 28D INOPERATIVE.  RE-SECURED CONNECTOR AT SEAT 28A.  OPS CHECKS NORMAL.
